On Quasigroup Varieties Closed Under Isotopy

Sava Krstić

Publications de l'Institut Mathématique (1986)

  • Volume: 39(53), Issue: 59, page 89-95
  • ISSN: 0350-1302

How to cite


Sava Krstić. "On Quasigroup Varieties Closed Under Isotopy." Publications de l'Institut Mathématique 39(53).59 (1986): 89-95. <http://eudml.org/doc/257746>.

author = {Sava Krstić},
journal = {Publications de l'Institut Mathématique},
keywords = {isotopically closed varieties of quasigroups; quadratic identities},
language = {eng},
number = {59},
pages = {89-95},
publisher = {Matematički institut SANU},
title = {On Quasigroup Varieties Closed Under Isotopy},
url = {http://eudml.org/doc/257746},
volume = {39(53)},
year = {1986},

AU - Sava Krstić
TI - On Quasigroup Varieties Closed Under Isotopy
JO - Publications de l'Institut Mathématique
PY - 1986
PB - Matematički institut SANU
VL - 39(53)
IS - 59
SP - 89
EP - 95
LA - eng
KW - isotopically closed varieties of quasigroups; quadratic identities
UR - http://eudml.org/doc/257746
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.